Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A combination theorem for strong relative hyperbolicity

Mahan Mj and Lawrence Reeves

Geometry & Topology 12 (2008) 1777–1798
Bibliography
1 E Alibegović, A combination theorem for relatively hyperbolic groups, Bull. London Math. Soc. 37 (2005) 459 MR2131400
2 J Behrstock, C Drutu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity arXiv:math/0512592
3 M Bestvina, Geometric group theory problem list, available at http://math.utah.edu/ bestvina
4 M Bestvina, M Feighn, A combination theorem for negatively curved groups, J. Differential Geom. 35 (1992) 85 MR1152226
5 M Bestvina, M Feighn, M Handel, Laminations, trees, and irreducible automorphisms of free groups, Geom. Funct. Anal. 7 (1997) 215 MR1445386
6 B H Bowditch, Relatively hyperbolic groups, preprint, Southampton (1997)
7 B H Bowditch, The Cannon–Thurston map for punctured-surface groups, Math. Z. 255 (2007) 35 MR2262721
8 I Bumagin, On definitions of relatively hyperbolic groups, from: "Geometric methods in group theory", Contemp. Math. 372, Amer. Math. Soc. (2005) 189 MR2139687
9 F Dahmani, Combination of convergence groups, Geom. Topol. 7 (2003) 933 MR2026551
10 B Farb, Relatively hyperbolic groups, Geom. Funct. Anal. 8 (1998) 810 MR1650094
11 F. Gautero, Geodesics in trees of hyperbolic and relatively hyperbolic groups arXiv:0710.4079
12 É Ghys, P d l Harpe, editor, Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Math. 83, Birkhäuser (1990) MR1086648
13 R Gitik, M Mitra, E Rips, M Sageev, Widths of subgroups, Trans. Amer. Math. Soc. 350 (1998) 321 MR1389776
14 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
15 G Hruska, D Wise, Packing subgroups in relatively hyperbolic groups arXiv:math.GR/0609369
16 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Math. 183, Birkhäuser (2001) MR1792613
17 E Klarreich, Semiconjugacies between Kleinian group actions on the Riemann sphere, Amer. J. Math. 121 (1999) 1031 MR1713300
18 M Mitra, Maps on boundaries of hyperbolic metric spaces, PhD thesis, UC Berkeley (1997)
19 M Mitra, Cannon–Thurston maps for trees of hyperbolic metric spaces, J. Differential Geom. 48 (1998) 135 MR1622603
20 M Mitra, Height in splittings of hyperbolic groups, Proc. Indian Acad. Sci. Math. Sci. 114 (2004) 39 MR2040599
21 M Mj, Cannon–Thurston maps for pared manifolds of bounded geometry arXiv:math.GT/0503581
22 M Mj, Cannon–Thurston maps for surface groups I: amalgamation geometry and split geometry arXiv:math.GT/0512539
23 M Mj, Cannon–Thurston maps, i-bounded geometry and a theorem of McMullen arXiv:math.GT/0511041
24 M Mj, A Pal, Relative hyperbolicity, trees of spaces and Cannon–Thurston maps arXiv:0708.3578
25 L Mosher, Hyperbolic extensions of groups, J. Pure Appl. Algebra 110 (1996) 305 MR1393118
26 L Mosher, A hyperbolic-by-hyperbolic hyperbolic group, Proc. Amer. Math. Soc. 125 (1997) 3447 MR1443845
27 A Pal, Cannon–Thurston maps and relative hyperbolicity, PhD thesis, Indian Statistical Institute, Calcutta (expected 2009)
28 Z Sela, Diophantine geometry over groups. I. Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735
29 G A Swarup, Proof of a weak hyperbolization theorem, Q. J. Math. 51 (2000) 529 MR1806457